# SDR QXEA200701548

- Difficulty date: October 13, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 1,310 hours, 1,234 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

SMF FLIGHT NR 2302: LOUD HUM WITH PTU AND STANDBY PUMP ACTIVATED.  ALL PRESSURE GOOD.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE C/W Q400 AMM TASK 29-11-36-710-801 AND TASK 29-11-61-710-801.  ALL TESTS NORMAL WITH NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
